Mathematical modeling of problems of electrophoretic separation of biological mixtures. I
Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1810-1821
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_10_a16,
author = {S. V. Ermakov and O. S. Mazhorova and Yu. P. Popov},
title = {Mathematical modeling of problems of electrophoretic separation of biological mixtures. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1810--1821},
year = {1992},
volume = {28},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_10_a16/}
}
TY - JOUR AU - S. V. Ermakov AU - O. S. Mazhorova AU - Yu. P. Popov TI - Mathematical modeling of problems of electrophoretic separation of biological mixtures. I JO - Differencialʹnye uravneniâ PY - 1992 SP - 1810 EP - 1821 VL - 28 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_10_a16/ LA - ru ID - DE_1992_28_10_a16 ER -
%0 Journal Article %A S. V. Ermakov %A O. S. Mazhorova %A Yu. P. Popov %T Mathematical modeling of problems of electrophoretic separation of biological mixtures. I %J Differencialʹnye uravneniâ %D 1992 %P 1810-1821 %V 28 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1992_28_10_a16/ %G ru %F DE_1992_28_10_a16
S. V. Ermakov; O. S. Mazhorova; Yu. P. Popov. Mathematical modeling of problems of electrophoretic separation of biological mixtures. I. Differencialʹnye uravneniâ, Tome 28 (1992) no. 10, pp. 1810-1821. http://geodesic.mathdoc.fr/item/DE_1992_28_10_a16/